# SDR 06FDEA03830

- Difficulty date: November 2, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND (APPROX. 1.5 INCHES LONG) DURING HFEC INSPECTION ON RT WING TANK AT THE END OF LOWER STRINGER 41 XORS 685.  CRACK ON RIGHT HAND WING TANK AT THE END OF LOWER STRINGER 41 XORS 685 SLOTTED   OUT AND   RESIZING ARROWHEAD REPAIR CARRIED OUT AS PER SRM 57-20-00 FIGURE 10 VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
